Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Indices of maximal subgroups of infinite symmetric groups


Author: Ralph W. Ball
Journal: Proc. Amer. Math. Soc. 19 (1968), 948-950
MSC: Primary 20.20
DOI: https://doi.org/10.1090/S0002-9939-1968-0229707-8
MathSciNet review: 0229707
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Ball, Maximal subgroups of symmetric groups, Trans Amer. Math. Soc. 121 (1966), 393-407. MR 0202813 (34:2672)
  • [2] E. D. Gaughan, The index problem for infinite symmetric groups, Proc. Amer. Math. Soc. 15 (1964), 527-528. MR 0167517 (29:4789)
  • [3] G. Higman, On infinite simple permutation groups, Publ. Math. Debrecen 3 (1954), 221-226. MR 0072136 (17:234d)
  • [4] Waclaw Sierpinski, Cardinal and ordinal numbers, PWN, Warsaw, 1958. MR 0095787 (20:2288)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.20

Retrieve articles in all journals with MSC: 20.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0229707-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society